# SDR SIMA20210419004

- Difficulty date: April 19, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FWD LOWER PYLON YOKE CRACKED-C/A-REMOVED AND REPLACED LH ENGINE FWD LOWER PYLON YOKE FITTING IAW ERS-EM-54MR-698. NEW FITTING P/N EPNEM54EP487-02
